# SDR CA100920011

- Difficulty date: September 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 23009670
- Part serial: MP001489
- Condition: Failed
- Location: Compressor
- Part time: 153 hours
- Component: Compressor, Rroyce
- Component part number: 23065593
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CUSTOMER REMOVED THE ENGINE FOR METAL IN OIL.  UPON INSPECTION THE NR 2 BEARING SEPARATOR WAS FOUND CRACKED.  THE BALLS OF THE BEARING ARE SPALLED.  ENGINE OVERHAUL AT 1999.6 HRS.  REPAIR FOR METAL IN OIL AT 2166.4 HOURS TSN, AT THIS REPAIR IT WAS NOTICED THE COMPRESSOR REAR SUPPORT HAD METAL LIBERATED FROM IT AT THE RETAINING RING GROOVE, CAUSE UNKNOWN AT THIS TIME. NEW BEARING, NEW KEY, NEW RETAINING RING, "OH" REAR SUPPORT INSTALLED.  NEW NR 2 BEARING INSTALLED - P/N 23009670 S/N MP001489.  REMOVED FOR METAL IN OIL AT 2319.7 HRS TSN - NR 2 BEARING SEPARATOR CRACKED.
